# SDR DALA2017122908993

- Difficulty date: January 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 53,357 hours, 17,602 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Partitions
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PARTITION AT THE R1 DOOR, CREW REPORTED THAT THE PARTITION LOWER FLOOR  ATTACHMENT FITTINGS, ONE COVER MISSING AND THE OTHER COVER BENT.  DUE TO CORROSION ON FLOOR  MOUNTING PLATES.  REPLACED 2 WINDSCREEN FITTING COVERS ON AFT SIDE OF FWD GALLEY RT SIDE WINDSCREEN PER B 757 AMM 25-24. (9112542)
